zbMATH — the first resource for mathematics

A sliding mode approach to robust stabilisation of Markovian jump linear time-delay systems with generally incomplete transition rates. (English) Zbl 1326.93111
Summary: This paper is devoted to investigating the problem of robust sliding mode control for a class of uncertain Markovian jump linear time-delay systems with generally uncertain transition rates (GUTRs). In this GUTR model, each transition rate can be completely unknown or only its estimate value is known. By making use of linear matrix inequalities technique, sufficient conditions are presented to derive the linear switching surface and guarantee the stochastic stability of sliding mode dynamics. A sliding mode control law is developed to drive the state trajectory of the closed-loop system to the specified linear switching surface in a finite-time interval in spite of the existing uncertainties, time delays and unknown transition rates. Finally, an example is presented to verify the validity of the proposed method.

93D21 Adaptive or robust stabilization
93E15 Stochastic stability in control theory
93B12 Variable structure systems
60J75 Jump processes (MSC2010)
Full Text: DOI
[1] Utkin, V. I., Sliding modes in control and optimization, (1992), Springer Press · Zbl 0748.93044
[2] Edwards, C.; Spurgeon, S. K., Sliding mode control: theory and applications, (1998), Taylor and Francis Press
[3] Xia, Y.; Chen, J.; Liu, G.; Wang, L.; Rees, D., Robust adaptive sliding mode control for uncertain time-delay systems, Internat. J. Adapt. Control, 23, 863-881, (2009) · Zbl 1298.93111
[4] Zhang, J.; Shi, P.; Xia, Y., Robust adaptive sliding mode control for fuzzy systems with mismatched uncertainties, IEEE Trans. Fuzzy Syst., 18, 700-711, (2010)
[5] Lin, Z.; Xia, Y.; Shi, P.; Wu, H., Robust sliding mode control for uncertain linear discrete systems independent of time-delay, Int. J. Innov. Comput. Inf., 7, 869-881, (2011)
[6] Chen, B.; Niu, Y.; Zou, Y., Sliding mode control for stochastic Markovian jumping systems with incomplete transition rate, IET Control Theory A, 10, 1330-1338, (2013)
[7] Krasovskii, N. M.; Lidskii, E. A., Analytical design of controllers in systems with random attributes, Autom. Remote Control, 22, 1021-2025, (1961)
[8] Boukas, E. K., Stochastic switching systems: analysis and design, (2005), Birkhäuser Press · Zbl 1108.93074
[9] Mao, X., Stability of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 79, 45-67, (1999) · Zbl 0962.60043
[10] Kao, Y.; Xie, J.; Wang, C.; Karimi, H. R., Stabilisation of singular Markovian jump systems with generally uncertain transition rates, IEEE Trans. Automat. Control, 59, 2604-2610, (2014) · Zbl 1360.93743
[11] Kao, Y.; Wang, C.; Zha, F.; Cao, H., Stability in mean of partial variables for stochastic reaction-diffusion systems with Markovian switching, J. Franklin Inst., 351, 500-512, (2014) · Zbl 1293.93765
[12] Kao, Y.; Wang, C.; Hamid, H. R.; Bi, R., Global stability of coupled Markovian switching reaction-diffusion systems on networks, Nonlinear Anal. Hybrid Syst., 13, 61-73, (2014) · Zbl 1292.93140
[13] Kao, Y.; Wang, C.; Zhang, L., Delay-dependent exponential stability of impulsive Markovian jumping Cohen-Grossberg neural networks with reaction-diffusion and mixed delays, Neural Process. Lett., 38, 321-346, (2013)
[14] Xu, S.; Chen, T.; Lam, J., Robust \(H_\infty\) filtering for uncertain Markovian jump systems with mode-dependent time delays, IEEE Trans. Automat. Control, 48, 900-907, (2003) · Zbl 1364.93816
[15] Wu, Z.; Shi, P.; Su, H.; Chu, J., Stochastic synchronization of Markovian jump neural networks with time-varying delay using sampled-data, IEEE Trans. Sybern., 43, 1796-1806, (2013)
[16] Wu, Z.; Shi, P.; Su, H.; Chu, J., Asynchronous \(l_2 - l_\infty\) filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities, Automatica, 50, 180-186, (2014) · Zbl 1417.93317
[17] Shi, P.; Xia, Y.; Liu, G.; Rees, D., On designing of sliding-mode control for stochastic jump systems, IEEE Trans. Automat. Control, 51, 97-103, (2006) · Zbl 1366.93682
[18] Ma, S.; Boukas, E. K., A singular system approach to robust sliding mode control for uncertain Markov jump systems, Automatica, 45, 2707-2713, (2009) · Zbl 1180.93025
[19] Niu, Y.; Ho, W. C.D.; Wang, X., Sliding mode control for Itô stochastic systems with Markovian switching, Automatica, 43, 1784-1790, (2007) · Zbl 1119.93063
[20] Wu, L.; Shi, P.; Gao, H., State estimation and sliding-mode control of Markovian jump singular systems, IEEE Trans. Automat. Control, 55, 1213-1219, (2010) · Zbl 1368.93696
[21] Karan, M.; Shi, P.; Kaya, C. Y., Transition probability bounds for the stochastic stability robustness of continuous and discrete-time Markovian jump linear systems, Automatica, 42, 2159-2168, (2006) · Zbl 1104.93056
[22] Xiong, J.; Lam, J.; Gao, H.; Daniel, W. C., On robust stabilization of Markovian jump systems with uncertain switching probabilities, Automatica, 41, 897-903, (2005) · Zbl 1093.93026
[23] Wei, Y.; Qiu, J.; Karimi, H. R.; Wang, M., A new design \(H_\infty\) filtering for continuous-time Markovian jump systems with time-varying delay and partially accessible mode information, Signal Process., 93, 2392-2407, (2013)
[24] Yin, Y.; Shi, P.; Liu, F.; Pan, J., Gain-scheduled fault detection on stochastic nonlinear systems with partially known transition jump rates, Nonlinear Anal. Real, 13, 359-369, (2012) · Zbl 1238.93126
[25] Zhang, L.; Boukas, E. K., Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities, Automatica, 45, 463-468, (2009) · Zbl 1158.93414
[26] Zhang, L.; Boukas, E. K.; Lamm, J., Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities, IEEE Trans. Automat. Control, 53, 2458-2464, (2008) · Zbl 1367.93710
[27] Zhang, L.; Boukas, E. K.; Shi, P., \(H_\infty\) model reduction for discrete-time Markov jump linear systems with partially known transition, Internat. J. Control, 82, 243-351, (2009) · Zbl 1168.93319
[28] Zhang, L.; Lam, J., Necessary and sufficient conditions for analysis and synthesis of Markov jump linear systems with incomplete transition descriptions, IEEE Trans. Automat. Control, 55, 1695-1701, (2010) · Zbl 1368.93782
[29] Guo, Y.; Wang, Z., Stability of Markovian jump systems with generally uncertain transition rates, J. Franklin Inst., 350, 2826-2836, (2013) · Zbl 1287.93106
[30] Petersen, I. R., A stabilization algorithm for a class of uncertain linear systems, Syst. Control Lett., 8, 351-357, (1987) · Zbl 0618.93056
[31] Xiang, Z.; Qiao, C.; Mahmoud, M. S., Finite-time analysis and \(H_\infty\) control for switched stochastic systems, J. Franklin Inst., 349, 915-927, (2012) · Zbl 1273.93173
[32] Xiang, Z.; Qiao, C.; Mahmoud, M. S., Robust \(H_\infty\) filtering for switched stochastic systems under asynchronous switching, J. Franklin Inst., 349, 1213-1230, (2012) · Zbl 1273.93165
[33] Chen, G.; Xiang, Z.; Mahmoud, M. S., Stability and \(H_\infty\) performance analysis of switched stochastic neutral systems, Circuits Systems Signal Process., 32, 387-400, (2013)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.